I posted a topic regarding my eyesight and MTX a few days ago...I thought maybe the MTX (methotrexate) was giving me some vision problems. Glad to say that I saw an opthomologist today who did a complete eye exam. He stated he did not think my recent vision changes were caused by the drug, but that it is just a vision change and coincidental that my vision changed during my first 5 weeks of being on MTX. He told me to continue MTX, and to get a new pair of glasses! Just wanted to let you know in case some of you might be concerned if you are just going on MTX.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...